Jump to content
hippopotamus

Delayed onset of withdrawal symptoms

Recommended Posts

LittleFire

Hi all, seems that it is not so strange the delayed symptoms, I'm quite sure that I have them after 6 months of dropping, during that time I was just feeling great and the bam. I was also seriously thinking it's the relapse, but it feels different. All this strange headache and lack of coordination, confusion, insomnia of course.

 

I hope the symptoms will get milder soon. 1 week on withdrawal symptoms now.

 

Wish you all the best

Share this post


Link to post
Share on other sites
FarmGirlWorks

I don't remember much as I was also doing things like quitting drinking cold turkey, getting Lasik/PRK, traveling too much... it just seemed like I was getting more and more anxious and felt low-level DP/DR.

Share this post


Link to post
Share on other sites
Fonz

Although I experienced withdrawal while tapering after I jumped off withdrawal started sneaking in bad at around 6 months out. I'm now at 13 months off and it's at the highest level yet.

 

It's nice to read that delayed WD is a known phenomena.

 

 

 

Fonz

Share this post


Link to post
Share on other sites
LittleFire

The delayed WD symptoms, which were very feelable, lasted for me around 3 weeks. I still feel kind of tinnitus and if something emotional or triggering happens, I can't sleep well at night. For sure my nervous system is sensitized still after all this crap, on and of meds for 2,5 years.

 

I'm thinking that my WD was easier than many people here because I was on them for short time and my body probably is more capable of dealing with. It's different for everyone.

 

Now it is 8 months I'm off meds completely after the fast taper. Feeling really ok!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×